MPN Voice
3,087 members4,690 posts

WORRIED: SORE TEETH

Hi Folks, Has anyone else had sore or achy teeth? I’m ET jak+ and on HU. My dose hasn’t changed but for the past few weeks my teeth have been aching, similar to how they’ve felt after having extensive work done on my teeth-like getting a crown out on, etc. Except it’s a lot of my teeth aching at the same time, both sides on top. I’d really appreciate any insight you all might have. Thanks. Katie.

6 Replies
oldestnewest

Hi Katie, oh this sounds horrible for you, best advice, go and see your dentist as soon as you can. Best wishes, Maz

1 like
Reply

Hi, I too have had trouble with my teeth. The NHS dental hospital discharged me saying they could do nothin. (18 months after 1st appointment) don't think it's related to my ET but I have found an amazing dental hygienist. She referred me to a periodontal specialist in Birmingham. Well worth the£150 consultation fee. Suggest this might be an option.

Reply

Hi Katie, yes I suffer from bouts of sore gums, tounge and achy teeth. My troubles started roughly 6-8 months in, after starting treatment for ET. I have always clenched my jaw and ground my teeth! Which of course exasperates the problem. I keep my teeth and gums clean and try not to chew hard things because as you probably know it can set off a couple of hours throbbing! According to the dentist there is nothing wrong. Sorry this is no help. I just wanted to let you know that you are not alone with this one.

Regards Carole 😊

Reply

Where your are at in the journey of this teeth ache can be revealing.

I did not know I was a tooth grinder as I slept only found out when the pain stopped while I had my night guards put in for a tooth whitening treatment.

It maybe worth your while to go to your dentist. Good luck.

Reply

Thanks to you all for replying. My dentist said to discontinue the whitening toothpaste and be vigilant with flossing, brushing & using a prescription fluoride toothpaste. I had already stopped the tooth paste and in just a few days I’ve seen an improvement just from eliminating the whitening toothpaste. Also he recommended a night guard because I clench & grind my teeth at night. Picked up one from drug store to try (much cheaper). Katie

Reply

Unfortunately, it is a side effect of the drug. It was not so much my teeth that were sore, than my gums. It only lasted a few days. I hope it resolves quickly for you.

1 like
Reply

You may also like...